# SDR 02158306

- Difficulty date: June 7, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- Engine: Garrtt TPE33114GR
- System (JASC): 7320 · Fuel Controlling System
- Part: Shaft
- Part number: 31057742
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

During cruise of the flight from SWF to IAD, the crew reported that the L/H engine had flamed out.  The engine oil pressure had been normal and there were no abnormal engine indications prior to the flame-out.  The aircraft was diverted to ABE where it was landed without incident.  Maintenance personnel found the splined shaft between the fuel control and fuel pump had sheared.  The fuel control and fuel pump were removed and replaced.  Operational and leak checks were satisfactory and the aircraft was returned to service.
